Authors: Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Integrability of invariant geodesic flows on n-symmetric spaces
Journal: Annals of Global Analysis and Geometry
Volume: 38
Issue: 3
First page: 305
Last page: 316
Issue Date: 23-Jun-2010
Rank: M21
ISSN: 0232-704X
DOI: 10.1007/s10455-010-9216-2
Abstract: 
In this article, by modifying the argument shift method, we prove Liouville integrability of geodesic flows of normal metrics (invariant Einstein metrics) on the Ledger-Obata n-symmetric spaces Kn/diag(K), where K is a semisimple (respectively, simple) compact Lie group.
Keywords: Einstein metrics | Homogeneous spaces | Invariant polynomials | Non-commutative and commutative integrability | Translation of argument
Publisher: Springer Link
Project: Serbian Ministry of Science, Project 144014 "Geometry and Topology of Manifolds and Integrable Dynamical Systems"

Show full item record

SCOPUSTM   
Citations

5
checked on May 27, 2024

Page view(s)

38
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.